In the interest of the public safety and awareness, the Drug Regulatory Authority hereby notifies the general public to be cautious of self medicating with skin creams and ointments containing steroids.
The use of steroids causes many side effects such as pigmentation, skin thinning, rashes and develop sensitivity to chemical and environmental factors. It also leads to increased risk of sun burns and increased susceptibility to infections. Continual use of such creams or ointments will lead to development of steroidal resistance making difficult to treat skin conditions in the longer run.
The pharmacies are also advised not to sell or dispense creams and ointments containing steroids without prescriptions to the patients.
For further information and clarification, please contact office of the Drug Controller at 337074 or 337075 or visit www.dra.gov.bt
Please click here to view the Public notification on skin creams and ointments containing steroids
March 8th, 2023
February 7th, 2023
January 24th, 2023
October 6th, 2022
October 3rd, 2022
August 31st, 2022